# SDR DALA2016110908382

- Difficulty date: May 3, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB UPPER AND LOWER SURFACE HAS CORROSION INCLUDING LOWER SURFACE SECTION BETWEEN BS 826 AND 845.  CUT OUT DAMAGE AREA IAW SRM 53-05 FIG 131A-1 HFEC PER NDTSPM 06-10-01.001  NO CRACKS NOTED, FABRICATED, LOCATED, AND INSTALLED ALL REPAIR IAW SRM 53-05 FIG 131A-1.
